MAUDE Adverse Event Report: CONFORMIS, INC. ITOTAL IDENTITY; IMPACTOR HANDLE

CONFORMIS, INC. ITOTAL IDENTITY; IMPACTOR HANDLE
Model Number 1080-212
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an impactor handle had a broken button mechanism.
 
Additional Manufacturer Narrative
The device was returned for investigation and it was confirmed the device was broken and the button would not move smoothly.A design change from a multi-component button design to a one-piece button has already been implemented.

Brand Name
ITOTAL IDENTITY
Common Device Name
IMPACTOR HANDLE
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
Manufacturer (Section G)
CONFORMIS, INC.
600 research dr.
wilmington MA 01887
Manufacturer Contact
terrance wong
600 technology park drive
billerica, MA 01821
MDR Report Key17126908
Report Number3004153240-2023-00022
Device Sequence Number17764114
Product Code LXH
UDI-Device Identifier00810933030582
UDI-Public00810933030582
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1080-212
Device Lot NumberG190901
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2023
Initial Report FDA Received Date06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown